By Topic

Application of Benveniste's convergence results in the study of adaptive IIR filtering algorithms

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
H. Fan ; Dept. of Electr. & Comput. Eng., Cincinnati Univ., OH, USA

It is shown that the weak convergence results of A. Benveniste et al. (IEEE Trans. Automat. Contr., vol.AC-25, p.1042-58, Dec. 1980) can be used to prove convergence of some adaptive infinite impulse response (IIR) filtering algorithms. The association of the algorithms with some ordinary differential equations for constant gains, which parallels the theory of L. Ljung et al. (1983), is suitable for constant-gain adaptive filtering applications. Convergence proofs for a prefiltering algorithm, for a simple constant-gain version of the recursive maximum-likelihood algorithm, and for the well-known simple hyperstable adaptive recursive filter (SHARF) algorithm are given as examples

Published in:

IEEE Transactions on Information Theory  (Volume:34 ,  Issue: 4 )